# SDR SWIA200820757

- Difficulty date: December 29, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 14,325 hours, 11,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2716 - AFTER TAKEOFF ODOR OF SMOKE IN CABIN AND COCKPIT.  INSPECTED BOTH PACKS, RAN ENGINES AND BLEED AIR, RAN APU BLEED AIR FOR SEVERAL MINUTES COULD NOT DUPLICATE ANY UNUSUAL ODORS.
